about a month ago. I had my baby in December then got a depo shot in January. My doctor told me over the phone that I could still bleed on and off until the depo is completely out of my system. However, now ...
I went to my orthopedist today and he gave me a depot injection in my left shoulder and neck for a bone spur. I am having some burning pain in my left arm on the front of my arm between my shoulder and elbow. Should I be concerned about this...
I had a TAH in 2012. My question is there an option to still do depoprovera injection? I like to go back on it because it helped with my appetite and weight.
THat is no reason to have depoprovera.
what are the side effects of depoprovera
Hi , it may cause menstrual disturbances.
Could depo-provera be taken with haart medication?
Thanks for writing to healthcare magic.
Depo-provera is a injectable contraceptive to be taken every three month.
Although the Drug interaction is minimal and it is safe you have not mentioned which heart Drug you are taking.
It will be easier to counsel if you mentioned the condition suffered and the medications you are taking.